# SDR CALA2013120393401

- Difficulty date: December 1, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N229UA
- Make and model: Boeing 777222
- Aircraft serial: 30557
- Aircraft time: 50,334 hours, 6,072 cycles
- Engine: Pwa PW4090
- System (JASC): 2300 · Communications System
- Part: Sdu
- Part number: 8220314102
- Part serial: 12
- Condition: Faulty
- Location: Satcom
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SATCOM INOPERATIVE, PLACED SATCOM ON MEL IAW MEL 2315A.  REPLACED SDU & ACCOMPLISHED SYS TEST. SATCOM CHECKED OK.
